# SDR ZLWA201903150002

- Difficulty date: March 8, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N480CB
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20147
- Aircraft time: 3,588 hours, 1,928 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611014A
- Condition: Blew Out
- Location: Hydraulic Sys
- Part time: 3,588 hours, 1,928 cycles
- Component: Pressure Filter
- Component part number: 7591350101
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

"L HYD ENG PUMP FAIL" (CYAN ADVISORY), SUBSEQUENT AMBER CAS MESSAGES FOLLOWED FROM LOSS OF LEFT HYDRAULIC SYSTEM.  LANDING LOWERED USING MECHANICAL RELEASE HANDLE.  INVESTIGATION OF LEFT HYDRAULIC SYSTEM FOUND AN O RING ON THE LEFT PRESSURE FILTER MANIFOLD HAD FAILED, CAUSING HYDRAULIC FLUID LOSS.  DUE TO LOSS OF FLUID, THE LEFT ENGINE DRIVEN PUMP, LEFT ELECTRICAL DC MOTOR PUMP AND NEW O RINGS WERE REPLACED.  THE HYDRAULIC SYSTEM WAS CHECKED FOR LEAKS AND BLEEDING PROCEDURES WERE ACCOMPLISHED WHICH INCLUDES LANDING GEAR EXTENSIONS AND RETRACTIONS.
